| Model Number |
3662 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
08/12/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient experienced pain at the ipg site.As a result, surgical intervention was undertaken wherein the ipg was explanted, replaced and relocated to address the issue.
Additional Manufacturer Narrative
Date of event is estimated
e1: reporter phone number: (b)(6).The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.